Volume 28 (1985)


1 (April), 2 (August), 3 (December)

Kohno, M.;
Frobenius' Theorem and Gauss-Kummer's Formula
pp. 249--266.
Nambu, T.;
On Stabilization of Partial Differential Equations of Parabolic Type: Boundary Observation and Feedback
pp. 267--298.
Garay, B. M.;
Auslander Recurrence and Metrization via Liapunov Functions
pp. 299--308.
Seifert, G.;
Almost Periodic Solutions for Linear Differential Equations in Banach Spaces
pp. 309--325.
Chabrowski, J. H.;
On the Dirichlet Problem with $L^1$-Boundary Data
pp. 327--339.
Shimomura, S.;
On Solutions of the Fifth Painleve Equation on the Positive Real Axis I
pp. 341--370.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles